Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AndrewUk

Accutane Relapse Fears

Recommended Posts

Today is the first day in nearly six months when I won't be taking tane. I am now officially off the meds!

Happy to confirm that I only suffered dry skin, lips and eyes as side effects on 60mg a day. However, my skin is now 99% clear of spots - but I still have red marks. So still have some healing to do.

Now I fear I may relapse. My derm told me I should do another round, however my blood fat levels were too high to be perscribed the meds, so i have been given Epiduo topical gel instead.

Can anybody adsive me on life and skin after accutane? Is Epiduo any good? and what are the chances and when would a relapse occure?

Share this post


Link to post
Share on other sites

Because I was breaking out until the final two weeks of treatment.

My derm told me that people who get long term results from accutante generally do not break out after their third or forth month of treatment. As I was breaking out in month five, I should go again with a second course even tho my skin is clear at the moment. But I can't because the meds made my blood fats rise, so I am back on gels.

Edited by AndrewUk

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×